# SDR HEER20141020173

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 11,986 hours
- Engine: Allsn 250C47B
- Engine time: 1,981 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWB120910
- Condition: Spalled
- Location: Engine
- Part time: 1,314 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED ON 10-13-14 FOR TURBINE OVERHAUL.  NR 5 BEARING EXHIBITS A SPALLING BALL.  REPLACED BEARING.  PART WILL BE RETURNED TO MFG FOR EVALUATION.
